# SDR E07A20101221001

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N610AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000044
- Aircraft time: 881 hours, 668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 50011540405
- Condition: Bent
- Location: Zone 500
- Part time: 881 hours, 668 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, GEAR UP, FLAPS ZERO, AT APPROX 10, 000 FT THE CREW FELT A RUMBLE. DISCONNECTED AUTOPILOT AND FELT A LT ROLL.  CONTINUED DESCENT, LANDED UNEVENTFUL.  POSTFLIGHT INVESTIGATION REVEALED THE SKIN AFT OF THE LT GEAR WELL FOLDED BACK.
